Nifedipine for Coronary-Artery Spasm after Revascularization

B. H. Lewis, J. E. Muller, J. Rutherford, G. H. Mudge, J. J. Collins

Research output: Contribution to journalLetter

8 Scopus citations

Abstract

To the Editor: We have recently encountered a patient in whom life-threatening coronary spasm during coronary-artery bypass grafting (CABG) was reversed by the sublingual administration of nifedipine (Procardia). Ten years before this event, at the age of 50, the patient had an anteroseptal myocardial infarction. Nine years later he had unstable angina that was refractory to beta-blockade and nitrate therapy and required stabilization with intra-aortic ballon counterpulsation. The patient underwent uncomplicated emergency three-vessel CABG for a 100 per cent lesion of the left anterior descending coronary artery, a 100 per cent lesion of the distal right coronary arteries, and a.

Original languageEnglish (US)
Pages (from-to)992-993
Number of pages2
JournalNew England Journal of Medicine
Volume306
Issue number16
DOIs
StatePublished - Apr 22 1982

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Nifedipine for Coronary-Artery Spasm after Revascularization'. Together they form a unique fingerprint.

  • Cite this